Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i am about 2.5 months into accutane and the skin around my mouth is PEELING. it's not try, but it looks like skin does after you get sunburned and then start to peel. has anyone else experienced this, or know how to treat it? i am was on 40 mg for the first month, then 60 mg, and am still on 60 mg for the 3rd.

Share this post


Link to post
Share on other sites

Lube, lube, lube. You can put Polysporin ointment on the really peely areas, crackes of lips, etc... It really helps heal and lubricate. Aquaphor is awesome too.

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×